# SDR CALA2011072500508

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 64,005 hours, 14,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS SKIN DAMAGE AT EXISTING REPAIRS ON RT SIDE BETWEEN STA 1500-1560 AND S-24R TO S-29R INSTALLED REPAIR DOUBLER AND TRIPLER AND FILLERS REF ECRA# 5330-04141, ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS OF JULY 21,2011.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11MONTHS FOR A PERMANENT REPAIR REF ORININAL L/P#4426927  //QC//  ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS OF JULY 21,2011.  PLANNING TO NOTIFY ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR PERMANENT REPAIR. DIP CTL#11913
